# SDR GAIA9993

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Nr 4 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE AT AIA/OSC MAINTENANCE FACILITY.  FOUND DENT ON RIGHT WING NR 4 MIDFLAP LEADING EDGE.  INSTALLED PERMANENT REPAIR AT RIGHT WING NR 4 MID FLAP LEADING EDGE IAW EDR NR B2-06437 AND DER APPROVED 8110-3.  (M)
